# SDR 2008UALA05872

- Difficulty date: September 23, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1600 FRAME DENTED AT STR 22L TO 23L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SECTION OF FRAME AND INSTALLED DOUBLER REPAIR.
